MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD ARCHITECT ESTRADIOL

ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD ARCHITECT ESTRADIOL
Model Number 7K72-35
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information has been included.No additional information has been provided.An in-house investigation confirmed that the drug mifepristone causes interference/cross-reactivity with the architect estradiol assay leading to falsely elevated estradiol results.A product correction letter was issued on 05feb2019 to all architect estradiol and alinity i estradiol customers who received one of the impacted lots.The product correction letter informs the customer that patients undergoing mifepristone therapy should not be tested with the architect estradiol or the alinity i estradiol assays for up to two weeks post their last dose.It also instructs the customer to review the letter with their medical director.The architect and alinity estradiol package inserts will be updated to include new information regarding interference/cross-reactivity between the architect and alinity estradiol assays and the drug mifepristone.
 
Event or Problem Description
The customer obtained falsely elevated architect estradiol results on one patient with recurrent miscarriages.The customer stated that the architect generated an e2 result of >1000 pg/ml, compared to the roche result of 88 pg/ml.The patient had taken mifepristone tablets.The customer believes the cause of the elevated results was drug interference.No impact to patient management was reported.

Brand Name
ARCHITECT ESTRADIOL
Common Device Name
ESTRADIOL
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key10494015
Report Number3005094123-2020-00199
Device Sequence Number2902691
Product Code CHP
UDI-Device Identifier00380740106065
UDI-Public00380740106065
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2020
Device Model Number7K72-35
Device Catalogue Number07K72-35
Device Lot Number13188UI00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005094123-02/8/19-001-C
Patient Sequence Number1